# SDR QXEA2010022200133

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,462 hours, 22,319 cycles
- Engine: Pwc PW150A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 8658
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FUEL PRESS CAUTION LIGHT ILLUMINATED IN FLIGHT.  AFTER SELECTING TANK 2 AUX PUMP ON PER E/A CHECKLIST, THE NR 2 ENG FUEL PRESS CAUTION LIGHT EXTINGUISHED. RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND CDS FAULT CODE 911 ON NR 2 ENGINE.  R & R NR 2 ENGINE LOW FUEL PRESSURE SWITCH IAW  AMM 73-31-000-801/-400-801.  OPS TEST GOOD IAW AMM 71-00-00-868-805.  NO LEAKS NOTED.  HEAT SHRINK APPLIED TO CONNECTOR IAW SUPP HS73-0030.  CDS FAULT CODE CLEARED AND DID NOT RETURN.  CAUTION MESSAGE EXTINGUISHED AND DID NOT RETURN.  NO FURTHER DEFECTS AT THIS TIME. RETURNED TO SERVICE.
